Chemists Own

Chemists' Own Paracetamol Tablets 50

No reviews yet Write a Review
Overview Effective relief of painProvides effective temporary relief of pain and discomfortassociated with: • Arthritic Pain • Headaches • Migraine Headaches• M…
SKU: 644876
Online Availability: Low Stock
$7.95
$3.75
SAVE $4.20

Overview

Effective relief of pain

Provides effective temporary relief of pain and discomfort
associated with: • Arthritic Pain • Headaches • Migraine Headaches
• Muscular Aches • Neuralgia • Colds and Flu • Osteoarthritis • Period
Pain • Rheumatics • Sore Throats • Sinus Headaches • Toothache.
Reduces fever.

AUST R NUMBER:

220009

Instructions

DOSAGE:

To be taken with water every 4-6 hours if necessary.
Adults & Children over 12 years: 1 or 2 Tablets (maximum 8
Tablets in 24 hours). Children 7-12 years: ½ to 1 Tablet (maximum
4 Tablets in 24 hours).

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not: • Give to children 6 years of age or less • take
with other products containing paracetamol, unless advised to do so by
a doctor or pharmacist
Unless advised by a doctor, do not use: • for longer than a few days
at a time if you are an adult • in children and adolescents for longer
than 48 hours at a time
While using this product: • Keep to the recommended dose
• If an overdose is taken or suspected, ring the Poisons Information
Centre (131 126) or go to a hospital straight away even if you feel well
because of the risk of delayed, serious liver damage

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Chemists' Own Paracetamol Tablets 50

$7.95
$3.75
SAVE $4.20

Description

Overview

Effective relief of pain

Provides effective temporary relief of pain and discomfort
associated with: • Arthritic Pain • Headaches • Migraine Headaches
• Muscular Aches • Neuralgia • Colds and Flu • Osteoarthritis • Period
Pain • Rheumatics • Sore Throats • Sinus Headaches • Toothache.
Reduces fever.

AUST R NUMBER:

220009

Instructions

DOSAGE:

To be taken with water every 4-6 hours if necessary.
Adults & Children over 12 years: 1 or 2 Tablets (maximum 8
Tablets in 24 hours). Children 7-12 years: ½ to 1 Tablet (maximum
4 Tablets in 24 hours).

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not: • Give to children 6 years of age or less • take
with other products containing paracetamol, unless advised to do so by
a doctor or pharmacist
Unless advised by a doctor, do not use: • for longer than a few days
at a time if you are an adult • in children and adolescents for longer
than 48 hours at a time
While using this product: • Keep to the recommended dose
• If an overdose is taken or suspected, ring the Poisons Information
Centre (131 126) or go to a hospital straight away even if you feel well
because of the risk of delayed, serious liver damage

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed